# SDR CA060529005

- Difficulty date: May 29, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Doug DC-6B
- Aircraft time: 33,539 hours
- Engine: Pwa CB3
- Propeller: Hamstd 43E60
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: O-Ring
- Part number: 493476
- Condition: Displaced
- Location: Nr 4 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 4 ENGINE OUTBOARD UPPER OIL TRANSFER TUBE PLUG FOUND LOOSE AND THE O-RING WAS FOUND DISPLACED, CAUSING RAPID OIL DEPLETION COVERING THE COWLS WITH OIL.  MAINTENANCE STAFF NOTED THIS DEFECT DURING GROUND OPERATION BETWEEN FLIGHTS.  THE PLUG WAS REMOVED AND THE THREADS WERE CHECKED SERVICEABLE.  THE O-RING WAS REPLACED.  THE PLUG WAS INSTALLED AND TORQUED IAW MAINTENANCE MANUAL.  THE ENGINE WAS GROUND RUN, PROP FEATHER OPERATIONAL CHECK COMPLETED.  A LEAK CHECK WAS COMPLETED SERVICEABLE.  A LEAK CHECK WAS ALSO COMPLETED UPON COMPLETION OF FLIGHT AND AIRCRAFT WAS SERVICEABLE.
